# SDR ASAA2021060135001

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,896 hours, 8,327 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR DISPLAY FAILURE FLAGS ON ND IN ALL SETTINGS C/B @ P6-1 D-13 IS IN. PRIOR TO FAILURE FLAGS INDICATED ERRONEOUS RETURNS AT 10 O'CLOCK POSITION. GROUNDED - YES. ACCOMPLISHED WXR OPERATIONAL TEST REF AMM 34-43-00 OPS NORMAL.
